# SDR AWXA0001463

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 46,989 hours, 29,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tab
- Part number: 50079454
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR TORQUE TUBE COVER TAB IS CRACKED AT EACH END AT BS 328.  INSTALLED REPAIR DOUBLERS IAW SRM 51-30-01 & 51-40-02.
